Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Publications
Search
Statistics
About Birnbaum-Saunders Distributions Based on the Johnson System
AuthID
P-002-GBB
4
Author(s)
Athayde, E
·
Azevedo, C
·
Leiva, V
·
Sanhueza, A
Document Type
Article
Year published
2012
Published
in
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
ISSN: 0361-0926
Volume: 41, Issue: 11, Pages: 2061-2079 (19)
Indexing
Wos
®
Scopus
®
Crossref
®
Google Scholar
®
Metadata
Sources
Publication Identifiers
DOI
:
10.1080/03610926.2010.551454
SCOPUS
: 2-s2.0-84862993789
Wos
: WOS:000304527900010
Source Identifiers
ISSN
: 0361-0926
Export Publication Metadata
Export
×
Publication Export Settings
BibTex
EndNote
APA
Export Preview
Marked List
Add to Marked List
Info
At this moment we don't have any links to full text documens.
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
Please select which records must be used by Authenticus!
×
Preview Publications
© 2024 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service